# SDR 2005000013

- Difficulty date: August 19, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 80,869 hours, 12,517 cycles
- Engine: Ge CF650C2B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9787344
- Part serial: P1528C
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

NR 2 PNEUMATIC TEMP HI LIGHT ILLUMINATED. ASSOCIATED PNEUMATIC TEMP INDICATOR WAS IN THE RED ZONE. REMOVED AND REPLACED NR 2 ENGINE FAN AIR VALVE IAW 36-13. PERFORMED ENGINE RUN, NO DEFECTS NOTED.
